# SDR SWAA2016022549430

- Difficulty date: December 28, 2015
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 47,929 hours, 18,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY CEILING PANEL EXIT SIGN BROKEN AT MOUNTING POINTS.  R & R SIGN IAW AMM.
